Alert archive / Texas / Red Flag Warnings in 2009
Red Flag Warning 22, NWS Brownsville, TX
NWS Brownsville, TX issued this red flag warning at Apr 23, 2009, 4:08 AM CDT for 8 counties in Texas. It took effect at Apr 23, 2009, 9:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2009, 4:08 AM CDT (09:08 UTC)
- In effect from
- Apr 23, 2009, 9:00 AM CDT
- Expired
- Apr 23, 2009, 6:12 PM CDT
- In force
- 9 hr
- Issued by
- NWS Brownsville, TX
Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Jim Hogg County, TX, Kenedy County, TX, Starr County, TX, Willacy County, TX, Zapata County, TX
The radar
The Brownsville radar (KBRO), 118 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 9.1 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3404 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KBRO 230908 RFWBRO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 408 AM CDT THU APR 23 2009 ...INCREASED THREAT OF ERRATIC WILDFIRE BEHAVIOR EXPECTED TODAY AND FRIDAY... .CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP THIS AFTERNOON FOR MOST PORTIONS OF DEEP SOUTH TEXAS. THE SYNOPTIC PATTERN WILL INCLUDE LOW PRESSURE OVER NORTH TEXAS AND RETREATING HIGH PRESSURE OVER THE GULF OF MEXICO. THIS WILL RESULT IN WINDY CONDITIONS NEAR THE COAST AND ACROSS INLAND PORTIONS OF DEEP SOUTH TEXAS TODAY AND FRIDAY. DRY FUELS FROM THE LACK OF RAINFALL OVER THE PAST SIX MONTHS WILL CONTRIBUTE TO THE WILDFIRE POTENTIAL. HIGHER RELATIVE HUMIDITY VALUES NEAR THE COAST WILL CONFINE THE AREA OF THE WORST THREAT TO THE WESTERN AND CENTRAL PORTIONS OF DEEP SOUTH TEXAS TODAY AND WESTERN PORTIONS OF DEEP SOUTH TEXAS FRIDAY. TXZ248-252-253-231715- /O.UPG.KBRO.FW.A.0022.090423T1400Z-090424T0000Z/ /O.NEW.KBRO.FW.W.0022.090423T1400Z-090424T0100Z/ /O.NEW.KBRO.FW.A.0023.090424T1500Z-090425T0100Z/ ZAPATA-STARR-HIDALGO- 408 AM CDT THU APR 23 2009 ...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. SOUTHEAST TO SOUTH WINDS AT 20 FEET ABOVE THE SURFACE WILL REACH 20 TO 25 MPH OR HIGHER WITH STRONGER GUSTS FROM LATER THIS MORNING THROUGH THE EARLY EVENING HOURS. THE COMBINATION OF THESE WINDS...ALONG WITH REDUCED DAYTIME RELATIVE HUMIDITY VALUES AND DRY FUELS WILL PRODUCE SEVERAL HOURS OF CRITICAL FIRE WEATHER CONDITIONS. FIRE DANGER ACROSS THE REGION REMAINS VERY HIGH DUE TO THE RECENT DROUGHT CONDITIONS. IN ADDITION...SOUTHEAST TO SOUTH WINDS AT 20 FEET ABOVE THE SURFACE MAY REACH 20 TO 25 MPH OR HIGHER WITH STRONGER GUSTS FROM LATE FRIDAY MORNING THROUGH THE EARLY EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS...OR THE COMBINATION OF RELATIVE HUMIDITY BELOW 35 PERCENT FOR 2 HOURS OR MORE AND SUSTAINED 20 FOOT WINDS OF 25 MPH OR HIGHER WHEN FUELS ARE NOT CURED. THESE CONDITIONS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS...OR THE COMBINATION OF RELATIVE HUMIDITY BELOW 35 PERCENT FOR 2 HOURS OR MORE AND SUSTAINED 20 FOOT WINDS OF 25 MPH OR HIGHER WHEN FUELS ARE NOT CURED. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ249-250-231715- /O.NEW.KBRO.FW.W.0022.090423T1400Z-090424T0100Z/ /O.NEW.KBRO.FW.A.0023.090424T1500Z-090425T0100Z/ JIM HOGG-BROOKS- 408 AM CDT THU APR 23 2009 ...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. SOUTHEAST TO SOUTH WINDS AT 20 FEET ABOVE THE SURFACE WILL REACH 20 TO 25 MPH OR HIGHER WITH STRONGER GUSTS FROM LATER THIS MORNING THROUGH THE EARLY EVENING HOURS. THE COMBINATION OF THESE WINDS...ALONG WITH REDUCED DAYTIME RELATIVE HUMIDITY VALUES AND DRY FUELS WILL PRODUCE SEVERAL HOURS OF CRITICAL FIRE WEATHER CONDITIONS. FIRE DANGER ACROSS THE REGION REMAINS VERY HIGH DUE TO THE RECENT DROUGHT CONDITIONS. IN ADDITION...SOUTHEAST TO SOUTH WINDS AT 20 FEET ABOVE THE SURFACE MAY REACH 20 TO 25 MPH OR HIGHER WITH STRONGER GUSTS FROM LATE FRIDAY MORNING THROUGH THE EARLY EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS...OR THE COMBINATION OF RELATIVE HUMIDITY BELOW 35 PERCENT FOR 2 HOURS OR MORE AND SUSTAINED 20 FOOT WINDS OF 25 MPH OR HIGHER WHEN FUELS ARE NOT CURED. THESE CONDITIONS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS...OR THE COMBINATION OF RELATIVE HUMIDITY BELOW 35 PERCENT FOR 2 HOURS OR MORE AND SUSTAINED 20 FOOT WINDS OF 25 MPH OR HIGHER WHEN FUELS ARE NOT CURED. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ251-254-255-231715- /O.UPG.KBRO.FW.A.0022.090423T1400Z-090424T0000Z/ /O.NEW.KBRO.FW.W.0022.090423T1400Z-090424T0100Z/ KENEDY-INLAND WILLACY-INLAND CAMERON- 408 AM CDT THU APR 23 2009 ...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. SOUTHEAST WINDS AT 20 FEET ABOVE THE SURFACE WILL REACH 20 TO 25 MPH OR HIGHER WITH STRONGER GUSTS LATER THIS MORNING THROUGH THE EARLY EVENING HOURS. THESE WINDS...ALONG WITH DRY FUELS...WILL PRODUCE SEVERAL HOURS OF CRITICAL FIRE WEATHER CONDITIONS. FIRE DANGER ACROSS THE REGION REMAINS VERY HIGH DUE TO THE RECENT DROUGHT CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS...OR THE COMBINATION OF RELATIVE HUMIDITY BELOW 35 PERCENT FOR 2 HOURS OR MORE AND SUSTAINED 20 FOOT WINDS OF 25 MPH OR HIGHER WHEN FUELS ARE NOT CURED. THESE CONDITIONS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ CASTILLO
1 follow-up statement
000 WWUS84 KBRO 232312 RFWBRO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 612 PM CDT THU APR 23 2009 ...THREAT OF ERRATIC WILDFIRE BEHAVIOR FRIDAY... .CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP FRIDAY FOR PORTIONS OF DEEP SOUTH TEXAS. LOW PRESSURE OVER NORTH TEXAS AND EVEN NORTH MEXICO WILL INTERACT WITH RETREATING HIGH PRESSURE OVER THE GULF OF MEXICO. THIS WILL RESULT IN WINDY CONDITIONS NEAR THE COAST AND ACROSS INLAND PORTIONS OF DEEP SOUTH TEXAS. DRY FUELS FROM THE LACK OF RAINFALL OVER THE PAST SIX MONTHS WILL CONTRIBUTE TO THE WILDFIRE POTENTIAL. HIGHER RELATIVE HUMIDITY VALUES NEAR THE COAST WILL CONFINE THE AREA OF THE WORST THREAT TO THE WESTERN PORTIONS OF DEEP SOUTH TEXAS. TXZ248>250-252-253-241100- /O.CAN.KBRO.FW.W.0022.000000T0000Z-090424T0100Z/ /O.CON.KBRO.FW.A.0023.090424T1500Z-090425T0100Z/ ZAPATA-JIM HOGG-BROOKS-STARR-HIDALGO- 612 PM CDT THU APR 23 2009 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE RED FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THESE CONDITIONS INCLUDE SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS...OR THE COMBINATION OF RELATIVE HUMIDITY BELOW 35 PERCENT FOR 2 HOURS OR MORE AND SUSTAINED 20 FOOT WINDS OF 25 MPH OR HIGHER WHEN FUELS ARE NOT CURED. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ251-254-255-240015- /O.CAN.KBRO.FW.W.0022.000000T0000Z-090424T0100Z/ KENEDY-INLAND WILLACY-INLAND CAMERON- 612 PM CDT THU APR 23 2009 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this red flag warning went out at Apr 23, 3:42 AM CDT, 26 minutes earlier.
Area forecast discussion, Apr 23, 3:42 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
342 AM CDT THU APR 23 2009
.DISCUSSION...MAIN ISSUE THE NEXT COUPLE OF DAYS WILL BE WINDS AS
THE PRESSURE GRADIENT INCREASES TODAY AND REMAINS STRONG THROUGH
SATURDAY. IN ADDITION...A LOW LEVEL JET HAS DEVELOPED ACROSS THE
LOWER TEXAS COAST THIS MORNING AS KBRO 88D RADAR VAD WINDS
INDICATE MAX WINDS OF 50KTS AT 3000FT. WITH DIURNAL
HEATING...WINDS SHOULD MIX DOWN LATER THIS MORNING INTO THE
AFTERNOON PROVIDING WINDY CONDITIONS ACROSS THE COASTAL SECTIONS
AND INLAND. WILL GO AHEAD AND ISSUE A WIND ADVISORY FOR THE
EASTERN PORTIONS OF THE CWA TODAY. A STRONGER LOW LEVEL JET IS
PROGGED TO DEVELOP ACROSS THE LOWER TX COAST FRIDAY MORNING AND
THE BREEZY TO WINDY CONDITIONS ARE LIKELY TO PERSIST THROUGH THE
WEEKEND. LOW TO MID LEVEL MOISTURE IS EXPECTED TO INCREASE ACROSS
CENTRAL AND EAST TX FRIDAY INTO SATURDAY BUT RAIN CHANCES APPEAR
LIMITED WITH NOT MUCH OF A FOCUS FOR LOW LEVEL CONVERGENCE. MAY
SEE A FEW STREAMER SHOWERS SATURDAY AND SUNDAY BUT WILL KEEP RAIN
CHANCES VERY LOW THROUGH THE SHORT TERM. THUNDERSTORMS ARE PROGGED
TO DEVELOP ACROSS NORTH TX MONDAY AS LOW PRESSURE DEVELOPS ALONG A
WEAK COLD FRONT ACROSS THE SOUTHERN PLAINS. RAIN CHANCES ARE
EXPECTED TO REMAIN WELL TO THE NORTH OF THE AREA EARLY NEXT WEEK
THROUGH NEXT WEDNESDAY AS A 500MB TROUGH ACROSS THE WESTERN UNITED
STATES MOVES LITTLE THROUGH THE REST OF THE PERIOD. VERY WARM AND
HUMID CONDITIONS TO PREVAIL WITH SOUTHEAST FLOW PERSISTING THROUGH
THE LONG TERM.
&&
.AVIATION...VFR CONDITIONS WILL DOMINATE THE REGIONAL AIRPORTS
THROUGH FRIDAY MORNING. WINDS WILL BE MODERATE TO STRONG FROM THE
SOUTH TO SOUTHEAST FOR THE NEXT 24 HOURS.
&&
.MARINE...BOY020 REPORTED SOUTH WINDS 17 TO 19 KNOTS WITH SEAS 5.2
FEET AT 6 SECONDS. MODERATE SOUTH WINDS WILL CONTINUE OVER THE GULF
WATERS THROUGH EARLY THIS MORNING. WINDS AND SEAS WILL INCREASE
LATER TODAY AS LOW PRESSURE MOVES ACROSS THE GREAT PLAINS. A SMALL
CRAFT ADVISORY WILL BE REQUIRED LATER TODAY. WINDS AND SEAS SHOULD
CONTINUE TO BE STRONG BY THE END OF THE WEEK THROUGH THE WEEKEND AS
LOW PRESSURE OVER THE GREAT PLAINS SLOWLY MOVES EAST.
&&
.FIRE WEATHER...EVEN THOUGH RELATIVE HUMIDITIES WILL BE ABOVE RED
FLAG WARNING CRITERIA ACROSS THE LOWER TEXAS COAST TODAY...WILL GO
AHEAD AND ISSUE RED FLAG WARNING FOR MOST OF THE CWA AS WINDS WILL
REACH CRITERIA ACROSS MOST OF THE AREA THIS AFTERNOON. IN
ADDITION...WILL GO AHEAD AND ISSUE A FIRE WEATHER WATCH FOR FRIDAY
MAINLY FOR THE WESTERN HALF OF DEEP SOUTH TX AS STRONG WINDS
SHOULD PERSIST AND RELATIVE HUMIDITIES WILL CONTINUE TO INCREASE
ACROSS THE LOWER TX COAST AND INCREASE INLAND.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 84 72 86 74 / 0 0 0 0
BROWNSVILLE 86 71 87 73 / 0 0 0 0
HARLINGEN 90 69 88 70 / 0 0 0 0
MCALLEN 88 69 90 71 / 0 0 0 0
RIO GRANDE CITY 89 70 90 72 / 0 0 0 0
SOUTH PADRE ISLAND 81 73 83 75 / 0 0 0 0
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 9 AM THIS MORNING TO 8 PM CDT THIS EVENING
FOR TXZ248>255.
FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
FOR TXZ248>250-252-253.
WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING
FOR TXZ250-251-253>257.
GM...SMALL CRAFT ADVISORY FOR WINDS FROM 10 AM THIS MORNING TO 7 PM
CDT THIS EVENING FOR GMZ130-132-135.
SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS
EVENING FOR GMZ150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
61/65Hazardous weather outlook, Apr 22, 9:35 PM CDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 935 PM CDT WED APR 22 2009 GMZ130-132-135-150-155-170-175-TXZ248>257-231100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM-ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 935 PM CDT WED APR 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS...THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK FOR RIP CURRENTS ALONG THE BEACHES OF DEEP SOUTH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. MODERATE TO STRONG WINDS ARE LIKELY THROUGH THE UPCOMING WEEKEND. THERE IS A FIRE WEATHER WATCH IN EFFECT FOR THURSDAY. THE WINDS COMBINED WITH ABUNDANT DRY AND CURED FUELS WILL ENHANCE THE RISK FOR WILDFIRES THROUGH THE PERIOD. WINDY CONDITIONS IN PLACE ACROSS INLAND AREAS COULD RESULT IN THE NEED FOR WIND ADVISORIES. MODERATE TO STRONG SOUTH TO SOUTHEAST WINDS ACROSS THE LOWER TEXAS COASTAL WATERS THURSDAY AND FRIDAY ALONG WITH BUILDING SEAS WILL LIKELY REQUIRE THE NEED FOR SMALL CRAFT ADVISORIES DURING THE PERIOD. THERE WILL BE A MODERATE RISK FOR RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA ON THURSDAY INTO THE WEEKEND DUE TO INCREASING WINDS AND BUILDING SEAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MARTIN
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 3:14 AM CDT | Wind Advisory | BRO | Brooks, Cameron, Hidalgo, Kenedy, Willacy | 15 hr |
| Apr 23, 4:08 AM CDT | Fire Weather Watch | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Starr, Willacy and 1 more | 24 hr |
| Apr 23, 2:07 PM CDT | Small Craft Advisory for Winds | BRO | 30 hr |
Nearby
Red Flag Warnings in Texas, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.